# SDR DXTA200400376

- Difficulty date: August 29, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 8,195 hours, 6,603 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: 6041H281A
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

POWER BRAKE LOW PRESS AND ANTI-SKID WENT INOP.  ANNUNCIATORS ILLUMINATED DURING TAXI, FOLLOWED BY A LOSS OF BRAKE PRESSURE IN THE PILOT AND COPILOT BRAKE PEDALS.  TROUBLESHOT SYSTEM REPLACED PUMP ELECTRICAL RELAY AND LOW PRESSURE SWITCH OPS CHECK AND LEAK CHECK SATISFACTORY.  ALL WORK DONE IAW CESSNA 560 MM CHAPTER 32-42-00.
